MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION VISTA®

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION VISTA®
Model Number 10445128
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the falsely elevated and falsely depressed vancomycin (vanc) results.Hsc has reviewed the information provided by the customer and the system data.Calibration and quality control recovery was within conformance.No issues were noted with other patient samples indicating that the instrument and assays were performing acceptably.The customer and instrument are fully operational.A potential product issue has not been identified.The cause of the event in is unknown.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
Discordant, falsely elevated, and falsely depressed vancomycin (vanc) results were obtained on a patient sample on a dimension vista 500 system.The discordant results were not reported to the physician(s), and were questioned by the customer.The same sample was reprocessed multiple times the same day with the same instrument, and lower and higher results were obtained.One result was reported and considered correct.There are no reports of patient intervention or adverse health consequences due to the discordant, falsely elevated, and depressed vanc results.

Brand Name
DIMENSION
Common Device Name
DIMENSION VISTA®
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. box 6101
newark DE 19714 6101
MDR Report Key10652548
Report Number2517506-2020-00312
Device Sequence Number2561879
Product Code LEH
UDI-Device Identifier00842768015533
UDI-Public00842768015533
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2021
Device Model Number10445128
Device Catalogue NumberK4086 SMN 10445128
Device Lot Number20154BC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1